Existence of Traveling Domain Solutions for a Two-Dimensional Moving Boundary ProblemTransactions of the American Mathematical Society
AbstractIn this paper we prove the existence of a traveling domain solution for a two-dimensional moving boundary problem. Specifically, we prove the existence of a. domain that travels to the right at a constant speed k and a function b which solves a porous medium type equation in the domain with constant Dirichlet boundary condition. The proof is by Schaefer's fixed point theorem. The result may be viewed as an extension of the existence of traveling cell solutions of a one-dimensional cell motility model proved by the authors and Juliet Lee (2004).
Publisher StatementFirst published in Transactions of the American Mathematical Society in 361(8), published by the American Mathematical Society.
Citation InformationY. S. Choi and Roger Lui. "Existence of Traveling Domain Solutions for a Two-Dimensional Moving Boundary Problem" Transactions of the American Mathematical Society Vol. 361 Iss. 8 (2009) p. 4027 - 4044
Available at: http://works.bepress.com/roger_lui/9/